# SDR SWAA2019070334497

- Difficulty date: June 30, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 37,977 hours, 22,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Dislodged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT LIGHT COVER DISLODGED.  R&R COVER PER AMM.
